Research Repository

Bessel type inequalities for non-orthonormal families of vectors in inner product spaces

Dragomir, Sever S (2006) Bessel type inequalities for non-orthonormal families of vectors in inner product spaces. Riv.Mat. Univ.Parma., 5 (7). pp. 93-102. ISSN 0035-6298

Full text for this resource is not available from the Research Repository.

Abstract

Some sharp Bessel type inequalities for non-orthonormal families of vectors in inner product spaces are given. Applications for complex numbers are also provided.

Item Type: Article
Uncontrolled Keywords: ResPubID10910, Bessel inequalities, inner products,
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 23 Apr 2012 03:59
Last Modified: 23 Apr 2012 03:59
URI: http://vuir.vu.edu.au/id/eprint/2944
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar